MathSciNet Relay Station
MathSciNet bibliographic data
MR1424364 65D15 (41A10 41A46 41A63 65Y20)
Davis, G.; Mallat, S.; Avellaneda, M. Adaptive greedy approximations. Constr. Approx. 13 (1997), no. 1, 57–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement